• 1
  • 1
  • 2
  • 5
  • 6
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 500
School of Mathematics
  Title:   Kr-free uniquely vertex colorable graphs with minimum possible edges
  Author(s): 
1.  B. S. Sadjad
2.  S. Akbari
3.  V. S. Mirrokni
  Status:   Published
  Journal: J. Combin. Theory Ser. B
  No.:  2
  Vol.:  82
  Year:  2001
  Pages:   316-318
  Supported by:  IPM
  Abstract:
We construct counterexamples to the conjecture of Xu [6], that every uniquely r-colorable graph of order n with exactly (r−1)n−((r) || 2) edges must contain a Kr.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right